# SDR SWAA2021071981830

- Difficulty date: June 9, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT BS500 - BS500D LBL23 WL156. ; / [01] EVALUATED CORROSION ON FLOOR TO SIDEWALL SUPPORT FOUND 0.020 REMOVED FROM ORIG 0.040 DEEPEST LOCATION AT BS 500C+5; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DEPTH GAUGE P/N ATS 400 S/N UNKNOWN; [02] VERIFIED EVALUATED CORROSION ON FLOOR TO SIDEWALL SUPPORT FOUND 0.020 REMOVED FROM ORIG 0.040 DEEPEST LOCATION AT BS 500C+5; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DEPTH GAUGE P/N ATS 400 S/N UNKNOWN; [03] REMOVED FCB LH FLOOR TO SIDEWALL SUPPORT BS396 TO BS500D IAW SRM 51-40-02-0G-0; [04] LOCATED AND DRILLED NEW LH FLOOR TO SIDEWALL SUPPORT BS396 TO BS500D IAW SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; [05] ADDED DRAWING 143A7500; [06] CERTIFIED STEP 4 AND 5; [07] UPDATED PARTS TABLE; [08] VERIFIED LOCATED AND DRILLED NEW LH FLOOR TO SIDEWALL SUPPORT BS396 TO BS500D IAW SRM 51-40-05-0G-0; SRM 51-40-02-0G-0 DRAWING 143A7500; [09] OK TO INSTALL FLOOR TO SIDEWALL SUPPORT BE 396-500D; LBL 23; WL 156.; [10] OK TO INSTALL FLOOR TO SIDEWALL SUPPORT BE 396-500D; LBL 23; WL 156.; [11] INSTALLED FLOOR TO SIDEWALL SUPPORT BE 396-500D; LBL 23; WL 156 IAW SRM 51-40-02-0G-0; DWG# 143A7500; DWG# 143A7505; [12] VERIFIED THE INSTALLATION OF THE FLOOR TO SIDEWALL SUPPORT BE 396-500D; LBL 23; WL 156; [13] VERIFIED TASK IS COMPLETE
